The papers below can be downloaded freely by clicking on them
Vol. 15, no. 3, 2020
V. Skala, S. A. A. Karim, E. A. Kadir, Scientific Computing and Computer Graphics with GPU: Application of Projective Geometry and Principle of Duality.
Walailuk Peanchai, Chawalit Boonpok, Chokchai Viriyapong, Weakly generalized closed sets in ideal topological spaces.
Hasan A. Haidar, Mohammad N. Abdulrahim, On the Faithfulness of the Representations of the Extraspecial 2-Groups.
Sarhan Falah, Fairouz Sher Ali, Synchronization of Multiplicative Noise Dissipative Systems under Discretization.
Thawatchai Khumprapussorn, On Beta-Absorbing Submodules.
Prapart Pue-on, Chawalit Boonpok, B-closed sets in B-spaces.
I G. Tunas, N. Anwar, U. Lasminto, S. Samatan, Derivation of Nondimensional Synthetic Unit Hydrograph of ITS-2 Using the 2-Parameter Gamma Distribution.
Fawwaz Doujan Wrikat, On the Complements of Graphs.
Fadi Alrimawi, Hani Kawariq, Fuad A. Abushaheen, Some Matrix and Norm Inequalities for Positive Definite Matrices.
Ammar S. Issa, Maslina Darus, Generalized Complex Fractional Derivative and Integral operators for the Unified Class of Analytic Functions.
Anusorn Simuen, Pattarawan Petchkaew, Ronnason Chinram, Generalized Subsemigroups and Fuzzy Subsemigroups in Semigroups.
Khaled Mustafa Aljamal, Ahmad Termimi Ab Ghani, Khaled A. Al-Sharo, Finite groups in which maximal subgroups of Sylow p-subgroups are nearly S-permutable.
Patcharee Dunnimit, Araya Wiwatwanich, Duangkamol Poltem, Solutions of the Fractional Logistics Equations via the Residual Power Series Method with Adomian Polynomials.
Cemil Tunc, A remark on the qualitative conditions of nonlinear IDEs.
Krishna Kumar Sharma, Vikas Panwar, On Tetranacci Function and Tetranacci Numbers.
M. Rezaul Hoque Khan, M. Ashraful Hoque, M. Taslim Reza, M. Saifur Rahman, Performance Analysis of MC-CDMA Based UWB System for Beyond 4G.
O. F. Imaga, S. A. Iyase, S. A. Bishop, On the solvability of a third-order p-Laplacian m-point boundary value problem at resonance on the half-line with two dimensional kernel.
Abdulrahman Balfaqih, Hailiza Kamarulhaili, New Result on Jesmanowicz' conjecture.